Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Periods of periodic solutions and the Lipschitz constant


Author: James A. Yorke
Journal: Proc. Amer. Math. Soc. 22 (1969), 509-512
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0245916-7
MathSciNet review: 0245916
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Fenchel, Über Krümmung and Windung geschlossener Raumkurven, Math. Ann. 101 (1929), 238-252. MR 1512528
  • [2] J. W. Milnor, On the total curvature of knots, Ann. of Math. (2) 52 (1950), 248-257. MR 0037509 (12:273c)
  • [3] K. Borsuk, Sur la courbure totale des courbes fermées, Ann. Polon. Math. 20 (1947), 251-265. MR 0025757 (10:60e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245916-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society